# SDR RAIA950130

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door Hdl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7492 - PAX DOOR LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE ADJUSTED DOOR HANDLE MICROSWITCH.  SYSTEM TEST REVEALED NORMAL OPERATION.  (W)
